# SDR DALA2024082208350

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0512930) CORROSION ON FORWARD CARGO BAY R/H ZEE CHANNEL STA 500A STA 500L STR 26R WL 160. REPAIRED ZEE CHANNEL ON FWD CARGO R-H SIDE STR 26R FROM BS 500A TO 500L WL 160 IAW B737-900 SRM 53-00-53-2R-5.
